# SDR USAA2012031200025

- Difficulty date: March 11, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 71,419 hours, 31,901 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: SJ3551
- Condition: Broken
- Location: Slide Cover
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE BUSTLE DOOR 2R NEEDS TO BE REFITTED.  FOUND LATCHING BRACKET BROKEN.  REPAIRED SLIDE COVER DOOR R2 IAW STRUCTURAL REPAIR MANUAL 51-42-11.
